# SDR DALA13023130956

- Difficulty date: May 16, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N956DL
- Make and model: Doug MD-88
- Aircraft serial: 49887
- Aircraft time: 61,548 hours, 46,187 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 636
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, CORROSION FOUND AT C2 BS 636 L29L TO L29R. CORROSION WAS BLENDED AND DETERMINED TO BE OUT OF LIMITS.  NEW SHEAR TIE FABRICATED IAW DWG S25061915S AND INSTALLED IAW DAC 9936073.
